# SDR 95ZZZX2247

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N770BE
- Make and model: Boeing 757236
- Aircraft serial: 24119
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Malfunction
- Location: Fla/Slat Unit
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 3158 - THE FLAP FAILED TO EXTEND WHILE APPROACHING.  EXTENDED THE FLAP BY STANDBY MODE.  ON THE GROUND, EXTENDED AND RETRACTED THE FLAP BY NORMAL MODE AND OKAY, BUT 'ELEVATOR DISAGREE' MESSAGE APPEARED.  THE FLIGHT WAS DELAYED.  CHECK FOUND FSEU SHOWED NO FAULT CODE AND STABILIZER TRIM AND DISAGREE ASSEMBLIES WERE OKAY.  SENT A MECHANIC TO CHECK AND HE FOUND NO PROBLEM.  REPLACED FSEU NR 1 ASSY WITH PN 285N001-40 TO DETECT FAULT.
